# SDR UIEA201912116046

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,904 hours, 18,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL PUMPS DID NOT INHIBIT BEFORE ENGINE START. MX RESET FUELING DOOR.( ADJUSTED TARGET ON FUELING DOOR IAW AMM 52-49-04 AND OPS CHECKED GOOD IAW AMM 28-22-00. )
